# SDR SIMA20190522002

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 36,652 hours, 32,061 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEL 2553 - AUTH# 05-564-C AFT FLASHLIGHT NOT CHARGING. C/A-T/S PER WM 33-51-50 FOUND HARNESS CONNECTION ON THE BACK OF FLASHLIGHT ASSY TO NOT BE CONNECTED, RECONNECTED HARNESS OPC GOOD NO DEFECTS NOTED AT THIS TIME MEL RESTORED END.
